Alastair King : Publications and Preprints

Listing on MathSciNet. Preprints on arXiv.
  1. Helices and vector bundles: Seminaire Rudakov, translation (from Russian) with P. Kobak and A. Maciocia,
    L.M.S. Lec. Note Ser. 148, C.U.P. 1990.
  2. The deformation theory of anti-self-dual conformal structures, with D. Kotschick,
    Math. Annalen 294 (1992) 591-609.
  3. Moduli of representations of finite dimensional algebras,
    Quarterly J. Math. Oxford 45 (1994) 515-530.
  4. On Chow rings of fine moduli spaces of modules, with C. Walter,
    J. Reine Angew. Math. 461 (1995) 179-187.
  5. Moduli of Brill-Noether pairs on algebraic curves, with P. Newstead,
    International J. Math. 6 (1995) 733-748.
  6. Algebraic cohomology of the moduli space of rank 2 vector bundles on a curve, with V. Balaji and P. Newstead,
    Topology 36 (1997) 567-577.
  7. On the cohomology ring of the moduli space of rank 2 vector bundles on a curve, with P. Newstead,
    Topology 37 (1998) 407-418.
  8. Minimal resolutions of algebras, with M.C.R. Butler,
    J. Algebra 212 (1999) 323-362. (on-line)
  9. Random walks and Catalan factorization, with O. Egecioglu,
    Congressus Numerantium 138 (1999) 129-140. (preprint as PDF)
  10. Rationality of moduli of vector bundles on curves, with A. Schofield,
    Indagationes Mathematicae 10 (1999) 519-535. (on-line; preprint as PDF)
  11. The McKay correspondence as an equivalence of derived categories, with T. Bridgeland and M. Reid,
    J. Amer. Math. Soc. 14 (2001) 535-554 (on-line; preprint as PDF)
  12. Torsion waves in metric-affine field theory, with D. Vassiliev,
    Class. Quantum Grav. 18 (2001) 2317-2329. (on-line; preprint as PDF)
  13. Periodic algebras which are almost Koszul, with S. Brenner and M.C.R. Butler,
    Algebras and Representation Theory 5 (2002) 331-367. (on-line; preprint as PDF)
  14. On the homology of free 2-step nilpotent Lie algebras, with P. Tirao and J. Grassberger,
    J. Algebra 254 (2002) 213-225. (on-line; preprint as PDF)
  15. Tetrahedra, octahedra and cubo-octahedra: integrable geometry of multiratios, with W. Schief,
    J.Phys.A: Math.Gen. 36 (2003) 785-802. (on-line; preprint as PDF)
  16. Irreducible maps and bilinear forms, with S. Brenner and M. Butler,
    Linear Algebra and its Applications 365 (2003) 99-105. (on-line)
  17. Homological algebra of twisted quiver bundles, with P. Gothen,
    J. London Math. Soc. 71 (2005) 85-99. (on-line; preprint on arXiv)
  18. Application of an incidence theorem for conics: Cauchy problem and integrability of the dCKP equation, with W. Schief,
    J. Phys. A 39 (2006) 1899-1913. (on-line)
  19. A functorial construction of moduli of sheaves, with L. Alvarez-Consul,
    Invent. Math. 168 (2007) 613-666. (on-line; preprint on arXiv)
  20. Moduli of sheaves from moduli of Kronecker modules, with L. Alvarez-Consul,
    LMS Lect. Note Ser. 359 (2009) 212-228. (PDF)
  21. Clifford lattices and a conformal generalization of Desargues' theorem, with W. Schief,
    J. Geom. Phys. 62 (2012) 1088-1096. (on-line)
  22. On the Mobius geometry of Euclidean triangles with U. Hertrich-Jeromin and J. O'Hara,
    Elem. Math. 68 (2013) 96-114. (on-line)
  23. Exchange graphs and Ext quivers, with Y. Qiu,
    Adv. Math. 285 (2015) 1106-1154. (on-line; preprint on arXiv)
  24. Bianchi hypercubes and a geometric unification of the Hirota and Miwa equations, with W. Schief,
    Int.Math.Res.Not. 2015 (2015) 6842-6878. (on-line)
  25. On the magnitude of a finite dimensional algebra with J. Chuang and T. Leinster,
    Theory Appl. Categ. 31 (2016) 63-72. (on-line)
  26. A categorification of Grassmannian cluster algebras, with B.T. Jensen and X. Su,
    Proc. L.M.S. 113 (2016) 185-212 (on-line; preprint on arXiv)
  27. Dimer models and cluster categories of Grassmannians, with K. Baur and R.J. Marsh,
    Proc. L.M.S. 113 (2016) 213-260 (on-line; preprint on arXiv)
  28. Labelled seeds and the mutation group, with M. Pressland,
    Math. Proc. Cam. Phil. Soc. 163 (2017) 193-217 (on-line; preprint on arXiv)
  29. Free resolutions of algebras, with J. Chuang,
    (preprint on arXiv)

Unpublished


Alastair King
Mathematical Sciences
University of Bath
Updated [an error occurred while processing this directive]